Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 762165, 6 pages
Research Article

Methods for Solving Generalized Nash Equilibrium

School of Management, Qufu Normal University, Rizhao, Shandong 276826, China

Received 12 October 2012; Revised 5 January 2013; Accepted 17 January 2013

Academic Editor: Ya Ping Fang

Copyright © 2013 Biao Qu and Jing Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Biao Qu and Jing Zhao, “Methods for Solving Generalized Nash Equilibrium,” Journal of Applied Mathematics, vol. 2013, Article ID 762165, 6 pages, 2013.